# SDR 98ZZZX3399

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Contaminated
- Location: Lt Nacelle
- Part time: 635 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND WITH GEAR HANDLE SELECTION.  LANDING GEAR EXTENDED USING HAND PUMP SYSTEM, GEAR INDICATIONS WERE NORMAL.  FOUND LANDING GEAR PUMP RELAY CONTAMINATED WITH WATER AND SUSPECT UNIT FROZE IN-FLIGHT AND FAILED TO POWER ELECTRIC PUMP.  SEALED NEW RELAY PLUNGER BODY WITH SILICONE RTV TO PREVENT MOISTURE CONTAMINATION AND INSTALLED IN AIRCRAFT.  RETRACT TEST C/W, OK.
